Coste, Michel; Shiota, Masahiro
Nash functions on noncompact Nash manifolds
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 33 (2000) no. 1 , p. 139-149
Zbl 0981.14027 | MR 2002d:58001
doi : 10.1016/s0012-9593(00)00106-3
URL stable : http://www.numdam.org/item?id=ASENS_2000_4_33_1_139_0

Bibliographie

[1] J. Bochnak, M. Coste and M.-F. Roy, Real Algebraic Geometry, Springer, Berlin, 1998. MR 2000a:14067 | Zbl 0912.14023

[2] M. Coste, J. Ruiz and M. Shiota, Approximation in compact Nash manifolds, Amer. J. Math. 117 (1995) 905-927. MR 96f:32015 | Zbl 0873.32007

[3] M. Coste, J. Ruiz and M. Shiota, Separation, factorization and finite sheaves on Nash manifolds, Compositio Math. 103 (1996) 31-62. Numdam | MR 97g:14039 | Zbl 0885.14029

[4] M. Coste and M. Shiota, Thom's first isotopy lemma : semialgebraic version, with uniform bound, in : F. Broglia, ed., Real Analytic and Algebraic Geometry, De Gruyter, 1995, pp. 83-101. MR 96i:14047 | Zbl 0844.14025

[5] M. Shiota, Nash Manifolds, Lecture Notes in Math., Vol. 1269, Springer, Berlin, 1987. MR 89b:58011 | Zbl 0629.58002

[6] J.-C. Tougeron, Idéaux de Fonctions Différentiables, Springer, Berlin, 1972. MR 55 #13472 | Zbl 0251.58001